# SDR SWAA2021120950204

- Difficulty date: December 5, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737
- Aircraft serial: 27876
- Aircraft time: 74,286 hours, 43,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD ENTRY DOOR SLIDE GIRT BAR RETAINER (LEFT SIDE) IS LOOSE ; / [01] ADJUSTED FWD ENTRY DOOR SLIDE LEFT ?J? HOOK IN REF TO S.I.P. GIRT BAR RETENTION OKAY FOR CONTINUED SERVICE.
